# SDR ASAA0440002

- Difficulty date: January 14, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 8100022607
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - DURING MAINTENANCE, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIV AT ROW 16.  RESECURED AND CONNECTED FLOOR TRACK WIRING.  OPS CHECKED GOOD.  (M)
